# SDR MWEA011433

- Difficulty date: November 15, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 591015835
- Condition: Corroded
- Location: Station 714
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AROUND FASTENER HOLES AT STATION 714 AT LONGERON 25 RIGHT  --  FABRICATED AND INSTALLED DOUBLER.
